Does anyone know if allergies can cause increased heart rate? I have severe allergies requiring 9 allergy shots weekly and I noticed that on the days when my allergies are really bad my heart rate increases. I have had all the cardiac workup and other than showing periods of sinus tachycardia my heart is fine. Could allergies be doing this?
Welcome to the forum!
Yes, allergies can increase heart rates. This can happen as when ever an allergen enters the body, it tries to throw this out. This results in a series of reactions which can increase the heart rate too.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Im 28 year old male my symptoms are a consistent spot of hives on my right shoulder were the ball an socket area. (everday) i have aniexty but take ativian for that. i don't have any known allergies but know that i have allergies i take bendyrol to much it i wanna stop takin it, i was on a heart montior for 1 month an said that it was sinus tachcardia they have given me flonase nasal spray but that didn't help what did work was univert pills which settled my heart rate down to a healthy level but was told that was for a ear infection i did have vertigo but i think swimming had an impact on that i still have the increased heart rate. my guess is that i need allegra over the counter pills. plz i need any information
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.